# SDR DALA2025070805096

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 CORROSION ON FLOOR STRINGER LOWER SURFACE LBL 7.55 AND STA 1550 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00314: CORROSION LEVEL 2, FLOOR STRINGER LOWER SURFACE LBL 7.55 AND STA 1550 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-53-2R PROCEDURE 1 REPAIR 1. (1065873)
